MathSciNet Relay Station
MathSciNet bibliographic data
MR244755 (39 #6069) 46.35
Drewnowski, L.; Orlicz, W. On orthogonally additive functionals. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 1968 883–888.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement